# SDR HNAA2018042000085

- Difficulty date: April 19, 2018
- Submitted: April 20, 2018
- Operation: Air carrier
- Aircraft: N629AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145130
- Aircraft time: 42,616 hours, 39,580 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Pitch Control
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN PITCH TRIM IS INOPERATIVE.   INSPECTED & OPERATED THE MAIN & B/U PITCH TRIM SWITCHES WITH NO FAULTS, COMPLIED WITH FIM 27-43-00-810-801-A,  AND 27-43-810-802-A, NO FAULTS FOUND.  R & R THE HSCU IAW AMM 27-40-01.  OPS CHECKED GOOD.
